# SDR SWAA101709

- Difficulty date: March 25, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 46,629 hours, 38,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT OVERHEAD EMERGENCY EXIT BULLNOSE LIGHT INOP BETWEEN ROW 10 TO ROW 17.  REMOVED AND REPLACED BATTERY CHARGER ASSY PER MM.
